Lancaster EPrints

On the stochastic spectral radius formula.

Blower, Gordon (1995) On the stochastic spectral radius formula. The Quarterly Journal of Mathematics, 46 (1). pp. 1-10. ISSN 0033-5606

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: The Quarterly Journal of Mathematics
Subjects: Q Science > QA Mathematics
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 19556
Deposited By: ep_ss_importer
Deposited On: 11 Nov 2008 10:24
Refereed?: Yes
Published?: Published
Last Modified: 19 Nov 2013 09:53
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/19556

Actions (login required)

View Item